Cyclic families of functions for analytic Toeplitz operators

Research output: Contribution to journalArticlepeer-review


Analytic Toeplitz operators Tφ{symbol}:f{mapping}φ{symbol}f, φ{symbol}∈H, in the Hardy space H2 are considered. In the case of a smooth symbol and under some assumptions of a geometric character on the curve t{mapping}φ{symbol}(eit) a complete description of the cyclic families is obtained. This description is based on the concepts of outer function and pseudocontinuation, which, as it is known, are used for the characterization of the cyclic vectors of the direct and inverse shifts.

Original languageEnglish
Pages (from-to)809-819
Number of pages11
JournalJournal of Soviet Mathematics
Issue number6
StatePublished - Mar 1989


Dive into the research topics of 'Cyclic families of functions for analytic Toeplitz operators'. Together they form a unique fingerprint.

Cite this